1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Greetings Guest!!

    In order to combat SPAM on the forums, all users are required to have a minimum of 2 posts before they can submit links in any post or thread.

    Dismiss Notice
  3. Greetings Guest! Tonights Maintenance is complete and the Stratics Community Wiki is now live. Please see this thread for more details.
    Dismiss Notice

Graphic Flickering or Glitching

Discussion in 'UO Enhanced Client Discussion' started by Salem, Jun 20, 2011.

  1. Salem

    Salem Guest

    I am having issues it seem with a female gargoyle in wraith form. I was at the new Tur Mer area killing the demons and a garg was there in wraith form using a throwing weapon and every few seconds my graphics would glitch around her. Like the sand behind her would shift to horizontal lines for a moment. It would only be around her. I turned off all the spell effects and that seems to stop it. But I like seeing my spells so Im trying to figure out what I can do to keep using the EC. Im a long time CC player so it’s a bit of a change for me to shift to the EC.

    As for my video card I have a Nvidia Geforce 6150 LE. According to the knowledge base for minimum requirements, I am ok with that card.
    So far that’s the only graphic issue I am having. It’s just strange that I can turn off all the spell effects and it goes away. I also have 2 gig memory.

    Any ideas?
  2. Salem

    Salem Guest

    Ok got home from work and I've started to play with the settings and such. What I've found is that the flickering only happens with Gargoyles with Throwing. And it only happens if I have the particles turn on at all. Even set to Player/Target or Party/Target I still get the flicker. If its set to None then I don't get it at all. This is only happening with the Gargoyles Throwing. So I think if it would be my video card I would get that flicker more often.
  3. Storm

    Storm UO Forum Moderator
    Moderator Professional Premium Wiki Moderator Stratics Veteran Stratics Legend

    Mar 18, 2004
    Likes Received:
    make sure you video card is up to date and if your video card is close to the min needed its very possible that the particle effect could be causing it
  4. Salem

    Salem Guest

    Yes its up to date. I did check into that.

    The card is a Nvidia 6150 LE and according to the Knowledge base the lowest required card is a Nvidia 3 Series, with 64mb. The card I have is a 128mb card.